# SDR AALA20150326010

- Difficulty date: March 16, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK31905
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET HAS CORROSION OUT OF LIMITS FROM FS 227 - 229.  R & R CUSP SHEET FROM STATION 218 - 237 IAW AARD 51-00-05-1, DWG EDK3190, SRM 53-14-02-001 FIG 4A & DWG 9930538.
